# SDR USAA060900

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION RT CREASE BEAM FROM BS 332-352.  LIGHT CORROSION REMOVED AND AREA TREATED IAW SRM 53-10-16 LEVEL 1 C53-107-01, DEFECT SIZE: 1".
